MAUDE Adverse Event Report: CORDIS CORPORATION SUPER TORQUE; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION SUPER TORQUE; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 533552
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: phone (b)(6).Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, luer lock of the cordis f5.2+ jr4 100cm super torque angiographic catheter had a defect with potential leakage.There was no reported injury to the patient.The returned devices were taken from the shelf by the clinic staff themselves.The returned devices are still freshly packaged.These are still in their packaging.The devices have not unpacked or tested to see if they also have any damage or leakage.Unfortunately, we did not receive the products that were actually affected.Additional information was not received after multiple attempts.
 
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
As reported, luer lock of the cordis f5.2+ jr4 100cm super torque angiographic catheter had a defect with potential leakage.There was no reported injury to the patient.The returned devices were taken from the shelf by the clinic staff themselves.The returned devices are still freshly packaged.They are still in their packaging and have not been tested to see if they also have any damage or leakage.Unfortunately, we did not receive the products that were affected.Additional information was not received after multiple attempts.Forty-three unused cath f5.2+ jr4 100cm devices from lot (18330164) and catalog number (533552), were received for evaluation.These devices were returned in their sealed inner packages and original box.The devices were unpacked to proceed with the product evaluation.Per procedure, the sample size resulted in a 100% inspection of all received units.During the visual inspection, all units were reviewed, and the devices were checked for any damage or anomalies in the luer hub that could have contributed to the reported failure.No damage or anomalies were observed on the luer hubs of the returned devices.All 43 catheters were flushed and no leaks were noted from the hub of any of the returned devices.Microscopic analysis and amplified imaging were performed on all received units, and no damage or leaks were observed on the hub of any of the devices.Without the return of the device or images for analysis, the reported customer event ¿luer hub-leakage¿ could not be confirmed for the affected device.Additionally, all 43 of the unaffected devices showed no signs of damages or leakage to the luer hub.Storage or handling factors may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use if package is open or damaged¿ based on the available information, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
SUPER TORQUE
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key20818191
Report Number9616099-2024-00454
Device Sequence Number7683301
Product Code DQO
UDI-Device Identifier10705032012676
UDI-Public(01)10705032012676(17)270531(10)18330164
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K862244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number533552
Device Lot Number18330164
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/18/2024
01/21/2025
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date01/13/2025
01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown